# SDR UPS97621877

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 3150 · Central Warning
- Part: Eicas Screen
- Part number: 5242J404611
- Condition: Smoking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPPER EICAS SCREEN INTERMITTENT.  BLANKS.  ELECT. SMOKE SMELL IN COCKPIT IN FLIGHT ONLY.  RESEATED UPPER EICAS SCREEN. NO DEFECTS NOTED.  NO EVIDENCE OF SMOKING NOTED, NO DEFECTS NOTED.  OK FOR SERVICE.
